Pet forum for dogs cats and humans - Pets.ca

Pet forum for dogs cats and humans - Pets.ca (http://www.pets.ca/forum/index.php)
-   Dog health - Ask members * If your pet is vomiting-bleeding-diarrhea etc. Vet time! (http://www.pets.ca/forum/forumdisplay.php?f=9)
-   -   Question (http://www.pets.ca/forum/showthread.php?t=64677)

Terrycito August 7th, 2009 02:26 AM

Question
 
Hi everyone,
Molly is still having seizures, she started two days ago, @ 2am, then yesterday @ 6am then just now (2 am). She is on her medication, making sure she doesn't spit out the pill when given to her. I think her dose needs to be increased or just mix the current medication with others. Her dose was increased in Jan, I just wouldn't want to do that, it's so soon.
Have anybody heard of "plants" like mint causing seizures? she loves to be outside and gets in the garden, when she comes back she's smelling like mint, or any other kind of plants? Any advice/comment will be appreciated, Thanks!!!!
:pawprint: Molly

Dr Lee August 7th, 2009 08:59 PM

I am a little unclear on when or if the medication was increased. Also which medication? Phenobarbitol?

Either way, three seizures in such a short period of time is a concern. Unless the pet is being exposed to an actual toxin, then the seizures are not being controlled with the current medication regimen. As seizures beget seizures, it is important that the medication be adjusted. Whether this entails the pet having an increase in the current medication or having a second medication added - will depend likely upon a blood test and your vet's judgement.

I hope this helps. :pawprint:


All times are GMT -5. The time now is 09:22 AM.

Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.